58 year old experiencing pressure and a heaviness in her legs?

My wife is 58. She has no known allergies to medications and does not take any daily. For years she has taken excedrin daily for body aches and sumatriptan for migraines(not daily). Early last week she stopped taking excedrin because of having a colonoscopy this week. She is taking tylenol arthritis until the procedure.
By last Wednesday she stated experiencing pressure and a heaviness in her legs so much so that its causing great discomfort for sleep and daily routine. We have googled online connections to PAD, MS, vein issues, blood clots, etc. and nothing seems to fit the bill. Her Mom was in her early 50s when she had mobility issues and was said to have had a vitamin B12 lacking, causing her leg issues. Fibromyalgia is a thought. Would bone cancer come on that sudden? A few weeks ago she had her annual with our doctor and had blood work done with no hints of this. Just came on with stopping excedrin for 10 days. Thanks (…)





This Question Is Open to Answers -Post Your Comment Below

Doctor Answers And General Comments : (both members and visitors can post)

4 Answers on "58 year old experiencing pressure and a heaviness in her legs?"

Notify of
avatar
Dr Mahaveer
Member
Dr Mahaveer

hi
Cancer is not a possibility for sure. Her body has been used to excedrin and stopping it has resulted in the pain. u can call it a kind of drug withdrawal symptom. Once the procedure gets over, you can start her on a low dose of excedrin and then she should be fine. Thanks

shw12
Member
shw12

HI
THE HEAVINESS AND PAIN IN HER LEGS MAY BE DUE TO NEUROPATHY CAUSED BY INFLAMMATION OF THE NERVES IN THE LEG. CANCEROUS CONDITIONS DO NOT PRESENT IN SUCH MANNER AND THEY WONT COME OUT SUDDENLY IN A PERIOD OF JUST 10 DAYS. SO DO NOT WORRY.
MULTIVITAMIN TABLETS,ANALGESICS SHOULD TAKE CARE OF THE SYMPTOMS

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
Your wife seems to be having a neurological issue … I recommend doing a MRI on the lumbar area and xray over lumbosacral area …

mrsshalini14
Member
mrsshalini14

hello there
vitamin deficiency,especially B6 and B12, can cause these symptoms. Although starting on vitamins wont give immediate relief,but starting on analgesics will help. A venous / arterial color doppler will rule out the causes related to blood vessels

wpDiscuz